MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREP2; CREATININE TEST SYSTEM
Model Number CREP G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for multiple patient samples tested with one specific crep2 (creatinine plus ver.2) reagent cassette on a cobas pro c 503 analytical unit, serial number (b)(4).The reporter mentioned quality control issues for the reagent cassette and subsequently, approximately 120 patient plasma and urine samples were measured.The reagent cassette was then replaced and the patient samples were repeated, showing about 30 % higher results.Of the data provided the following discrepant results for 5 patient plasma samples are representative examples.Patient sample 1 initially resulted in a crep2 value of 301 umol/l and repeated as 448 umol/l with the second reagent cassette.Patient sample 2 initially resulted in a crep2 value of 163 umol/l and repeated as 240 umol/l with the second reagent cassette.Patient sample 3 initially resulted in a crep2 value of 65 umol/l and repeated as 89.9 umol/l with the second reagent cassette.Patient sample 4 initially resulted in a crep2 value of 113 umol/l and repeated as 172 umol/l with the second reagent cassette.Patient sample 5 initially resulted in a crep2 value of 54 umol/l and repeated as 83.2 umol/l with the second reagent cassette.The questionable results were reported outside of the laboratory and corrected the same day.
 
Additional Manufacturer Narrative
Calibration signals were not as expected and show a shift in absorbance.This is an indicator of possible incorrect reconstitution of the calibrator.Quality control recovery showed a shift down within a short period of time on 17-mar-2023.Upon review of the alarm trace, sample "clot detection" and multiple "quality controls out of range" alarms were observed.The investigation could not identify a product problem.The issue is consistent with incorrect calibrator handling.

Brand Name
CREP2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16771582
Report Number1823260-2023-01320
Device Sequence Number19646303
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K812095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCREP G2
Device Catalogue Number08057524190
Device Lot Number69245901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown